Translator Disclaimer
June 2001 Approximation by Riemann sums in modular spaces
Carlo BARDARO, Julian MUSIELAK, Gianluca VINTI
Hokkaido Math. J. 30(2): 253-267 (June 2001). DOI: 10.14492/hokmj/1350911952

Abstract

Here we give an estimation of the modular convergence of translated equidis- tant Riemann sums to the integral of a function belonging to a modular space. Thus we extend some previous results by Fominykh and Kaminska-Musielak.

Citation

Download Citation

Carlo BARDARO. Julian MUSIELAK. Gianluca VINTI. "Approximation by Riemann sums in modular spaces." Hokkaido Math. J. 30 (2) 253 - 267, June 2001. https://doi.org/10.14492/hokmj/1350911952

Information

Published: June 2001
First available in Project Euclid: 22 October 2012

zbMATH: 1004.41020
MathSciNet: MR1844818
Digital Object Identifier: 10.14492/hokmj/1350911952

Subjects:
Primary: 41A25
Secondary: 46A80, 46E30

Rights: Copyright © 2001 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.30 • No. 2 • June 2001
Back to Top